Sugawara construction and Casimir operators for Krichever-Novikov algebras


Schlichenmaier, Martin ; Sheinman, Oleg K.


Document Type: Article
Year of publication: 1996
The title of a journal, publication series: Journal of Mathematical Sciences
Volume: 38
Page range: 3807-3834
Place of publication: Tokyo
Publishing house: Univ.
ISSN: 1340-5705
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II (N.N.)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Schlichenmaier, Martin ; Sheinman, Oleg K. (1996) Sugawara construction and Casimir operators for Krichever-Novikov algebras. Journal of Mathematical Sciences Tokyo 38 3807-3834 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item